# SDR CA980424015

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) ELECTRICAL FUMES DETECTED ON CLIMB-OUT.  ELECT FIRE DRILL CARRIED OUT.  GALLEY POWER SWITCHED OFF.  SMELL DISSIPATED WITHIN ONE MINUTE.  GALLEY OVEN 16 FOUND TO BE THE CAUSE. FAULTY RECEPTACLE CHANGED.
